# SDR UPS04843577

- Difficulty date: November 16, 2004
- Submitted: December 6, 2004
- Operation: Air carrier
- Aircraft: N744UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45944
- Aircraft time: 75,722 hours, 49,419 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: 46495971
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING STA 419 T/E FLAP CANOE SUPPORT FITTING CRACKED.  REMOVED AND REPLACED FITTING REF SRM 51-3-0, 51-1-20D, 51-1-8.
